# SDR USAA2009012690174

- Difficulty date: January 11, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 44,275 hours, 18,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472094002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C3 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM ASSEMBLY AT FR65 +22 INCHES, Y512.  REPLACED FLOORBEAM ASSEMBLY AT FR65 +22 INCHES, Y512 IAW A320 SRM 51-72-11.
